# SDR HNAA0600045

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 32,515 hours, 35,387 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR RED UNSAFE LIGHT AND GEAR HANDLE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR UP AND DOWN, INDICATIONS WERE NORMAL.  INSPECTED NOSE GEAR, NO DEFECTS NOTED.  ISSUED INFORMATIONAL DISCREPANCY.  HNAA INFO AS PER MP+P LOGIC DIAGRAM STEP 4.
